# SDR CA001031027

- Difficulty date: March 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 82970007001
- Condition: Failed
- Location: Hyd System
- Part time: 688 hours, 1,058 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF ON GEAR RETRACTION, NR 2 EDP CAUTION LIGHT ILLUMINATED, LEFT DOOR, AND NOSE DOOR ADVISORY LIGHT ILLUMINATED ON AND NR 2 MAIN AND STANDBY HYDRAULIC PRESSURE FELL TO BELOW 1000 PSI. LANDING GEAR LOWERED USING PTU. AIRCRAFT LANDED NORMALLY. NR 2 EDP REPLACED, RETRACTION CHECK CARRIED OUT ON TEST FLIGHT, CHECKED OK. S/N ON: MX500840CD S/N OFF: MX614976D
